Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Mar 31, 2015, 3:39 PM EDT for Troup County, Georgia. It was in force for 21 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2015, 3:39 PM EDT (19:39 UTC)
- Expired
- Mar 31, 2015, 4:00 PM EDT
- In force
- 21 min
- Issued by
- NWS Atlanta, GA
County Troup County, GA
The radar
The Atlanta radar (KFFC), 54 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 3:56 PM EDT | HAIL 1 | 2 Sw Lagrange, GA | |
| Mar 31, 4:05 PM EDT | HAIL 0.75 | 2 Wsw Lagrange, GA | |
| Mar 31, 4:05 PM EDT | HAIL 0.75 | 3 S Lagrange, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1726 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
048
WWUS82 KFFC 311939
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT TUE MAR 31 2015
GAZ066-067-312000-
TROUP GA-MERIWETHER GA-
339 PM EDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZE HAIL IN TROUP AND
MERIWETHER COUNTIES UNTIL 400 PM EDT...
AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR STANDING ROCK...OR 8 MILES WEST OF
LAGRANGE...MOVING EAST AT 40 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZE SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT
MOVES ACROSS TROUP AND MERIWETHER COUNTIES THROUGH 400 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...HILLCREST...MOUNTVILLE...SAINT MARKS...ABBOTTSFORD...WARES
CROSSROADS...STATE LINE PARK...LOUISE...PIEDMONT HEIGHTS...
ODESSADALE...STOVALL AND BIG SPRINGS.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
WEST CENTRAL GEORGIA.
LAT...LON 3315 8517 3315 8473 3292 8475 3299 8521
3313 8524
TIME...MOT...LOC 1937Z 275DEG 33KT 3308 8518
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 31, 3:03 PM EDT, 36 minutes earlier.
Area forecast discussion, Mar 31, 3:03 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 303 PM EDT TUE MAR 31 2015 .QUICK UPDATE... TO ADD HARALSON AND CARROLL COUNTIES TO SEVERE THUNDERSTORM WATCH NUMBER 9 THAT GOES UNTIL 8 PM THIS EVENING. STRONG STORMS DEVELOPING IN NORTH ALABAMA HAVE A TRAJECTORY THAT MAY TRACK THEM INTO THESE COUNTIES BETWEEN AROUND 5-6 PM IF THEY HOLD TOGETHER. /39 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... /ISSUED AT 249 PM EDT TUE MAR 31 2015/ SPC HAS POSTED A SEVERE THUNDERSTORM WATCH FOR AREAS GENERALLY ALONG AND SOUTH OF A FRANKLIN TO FAYETTEVILE TO SWAINSBORO LINE UNTIL 8 PM THIS EVENING...BUT THINK WE WILL LIKELY SEE THIS THREAT GO A BIT LONGER INTO THE EVENING. LATEST ANALYSIS AND HIRES MODEL DATA CONTINUE TO SUPPORT THE POTENTIAL FOR ISOLATED SEVERE STORMS FROM LATE THIS AFTERNOON INTO THE MID EVENING HOURS... AS AN UPPER DISTURBANCE INTERACTS WITH INCREASING INSTABILITY AND AN OLD BOUNDARY STALLED ACROSS CENTRAL GA. A FEW OF THUNDERSTORMS HAVE THE POTENTIAL TO BECOME SEVERE... WITH STEEP MID LEVEL LAPSE RATES... COLD AIR ALOFT AND MID LEVEL DRY AIR ALL SUPPORTING THE POTENTIAL FOR LARGE HAIL... STRONG DOWNBURST WINDS AND FREQUENT LIGHTNING WITH THE STRONGER STORMS. EXPECT THE MAIN SEVERE STORM THREAT TO BE BETWEEN 4 PM AND 10 PM TODAY... AND GENERALLY IN AND AROUND THE WATCH AREA...WHICH MEANS ATLANTA METRO AREA IS CLOSE... SO CANNOT RULE OUT A SEVERE STORM BRUSHING THE DOWNTOWN ATLANTA AREA. ALL INTEREST ARE ENCOURAGED TO CLOSELY MONITOR STORM DEVELOPMENT THROUGH THE EVENING. HAVE UPDATED ZONES TO HEADLINE THE WATCH. OTHERWISE... THE UPPER DISTURBANCE PUSHES EAST TONIGHT... WHICH WILL INCREASE RIDGING OVERHEAD FOR WEDNESDAY. THIS WILL HELP REDUCE ANY THREAT OF THUNDERSTORMS ON WEDNESDAY... EXCEPT MAYBE DOWN ALONG THE FAR SOUTHERN REACHES IN CENTRAL GA DURING THE AFTERNOON. WILL HOLD ONTO A LOW CHANCE NEAR COLUMBUS TO MACON AND SOUTHWARD WEDNESDAY AFTERNOON... BUT SUSPECT THE GREATER CHANCES WILL BE SOUTH OF THE FORECAST AREA ON WEDNESDAY. AN UPPER DISTURBANCE APPROACHING LATE WEDNESDAY NIGHT WILL WARRANT A LOW CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE NORTHWEST ZONES AFTER MIDNIGHT WEDNESDAY NIGHT... WITH INCREASING CHANCES INTO THURSDAY MORNING. A MAV AND MET BLEND ON TEMPS LOOKED GOOD THROUGH THE SHORT TERM... SO DID NOT STRAY FAR. 39 LONG TERM /THURSDAY THROUGH TUESDAY/... /ISSUED AT 249 PM EDT TUE MAR 31 2015/ NO CHANGES PLANNED TO EXTENDED PORTIONS. MODELS ARE IN FAIRLY GOOD AGREEMENT WITH SOME DISCREPANCIES NOTED WITH SYSTEM FRIDAY NIGHT INTO SATURDAY. FOR NEXT WEEK GFS BULLISH ON BRINGING GULF MOISTURE BACK ACROSS THE AREA ON MONDAY WITH DIURNALLY DRIVEN POPS ACROSS THE AREA ONCE AGAIN. PREVIOUS FORECAST DISCUSSION APPENDED BELOW... ATWELL PREV LONG TERM DISCUSSION.../ISSUED 434 AM EDT TUE MAR 31 2015/ LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... THE EXTENDED STARTS OFF WITH WEAKENING HIGH PRESSURE MOVING OFF THE CAROLINA COAST WED NIGHT SETTING UP A BERMUDA LIKE RIDGE OVER THE AREA THROUGH FRIDAY. THIS WILL SET UP NEAR ZONAL SOUTHWESTERLY FLOW THU AND FRI. WITH DECENT DIURNAL DRIVEN INSTABILITY AND AVAILABLE MOISTURE EXPECTING SHOWERS AND THUNDERSTORMS WITH THE POSSIBILITY OF ISOLATED SEVERE STORMS THU AND FRI. BY FRIDAY NIGHT A CLOSED LOW CENTER MOVING EAST THROUGH THE UPPER MISSISSIPPI AND OHIO RIVER VALLEYS PULLS A TRAILING COLD FRONT INTO NW GA BY 06Z SAT. THIS FRONTAL SYSTEM HAS DECENT MOISTURE AND INSTABILITY ASSOCIATED WITH IT BUT ITS A VERY FAST MOVING FRONT. IT MOVES ALMOST COMPLETELY THROUGH OUR CWA BY 18Z SAT. WILL SEE SHOWERS AND ISOLATED THUNDERSTORMS FROM THIS FRONT BUT NOT TO SURE ABOUT THE SEVERE THREAT AS IT MOVES THROUGH MAINLY AT NIGHT. STRONG HIGH PRESSURE RIDGE BUILDS INTO THE AREA RIGHT BEHIND THIS FRONT SAT WITH THE STATE CLEARING OUR FROM NW TO SE DURING THE DAY. THIS RIDGE KEEPS THINGS MOSTLY CLEAR THROUGH EASTER SUN BEFORE IT PUSHES OFF THE EASTERN SEABOARD SUNDAY NIGHT. TEMPS WILL NEAR TO SLIGHTLY ABOVE SEASONAL NORMS THROUGH THE EXTENDED. 01 AVIATION... /ISSUED AT 137 PM EDT TUE MAR 31 2015/ 18Z UPDATE... VFR CONDITIONS TO PERSIST THROUGH THE PERIOD. AN UPPER DISTURBANCE WILL MOVE ACROSS THAT STATE LATE THIS AFTERNOON AND EVENING... WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP FROM NEAR ROME TO AROUND ATLANTA AND DOWN EAST OF MACON. A FEW STORMS COULD BE STRONG WITH WIND GUSTS TO 35KTS OR GREATER... MAINLY BETWEEN 20Z TUE TO 03Z WED. EXPECT THE CONVECTION TO PUSH EAST AND SOUTH OF ATL BY 04-05Z... WITH MID LEVEL CIGS SCATTERING BY 09Z TONIGHT. EXPECT SCT MID CLOUDS BY 16-18Z WED WITH AFTN HEATING. WEST WINDS THIS AFTERNOON AND EVENING WILL BECOME NW TONIGHT AND PERSIST ON WED. SPEEDS AROUND 10-12KTS THIS AFTERNOON... THEN 5-8KTS TONIGHT AND WED. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ALL ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 53 79 53 72 / 20 10 20 50 ATLANTA 55 77 57 72 / 40 20 30 50 BLAIRSVILLE 48 73 49 62 / 20 10 30 60 CARTERSVILLE 51 78 56 73 / 40 20 30 60 COLUMBUS 57 80 57 80 / 50 30 20 20 GAINESVILLE 53 76 53 67 / 30 10 30 50 MACON 56 81 54 77 / 40 20 20 40 ROME 52 78 54 74 / 40 20 30 60 PEACHTREE CITY 53 79 53 75 / 50 20 30 40 VIDALIA 59 80 58 79 / 40 20 10 30 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BIBB...BLECKLEY...CARROLL...CHATTAHOOCHEE... COWETA...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...FAYETTE... HARALSON...HARRIS...HEARD...HOUSTON...JOHNSON...JONES...LAMAR... LAURENS...MACON...MARION...MERIWETHER...MONROE...MONTGOMERY... MUSCOGEE...PEACH...PIKE...PULASKI...SCHLEY...SPALDING... STEWART...SUMTER...TALBOT...TAYLOR...TELFAIR...TOOMBS... TREUTLEN...TROUP...TWIGGS...UPSON...WEBSTER...WHEELER...WILCOX... WILKINSON. && SHORT TERM...39 LONG TERM....ATWELL AVIATION...39
Hazardous weather outlook, Mar 31, 11:19 AM EDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1119 AM EDT TUE MAR 31 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011530- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1119 AM EDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ..ISOLATED SEVERE STORMS POSSIBLE ACROSS PARTS OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING... WEATHER HAZARDS EXPECTED... STRONG DOWNBURST WINDS... LARGE HAIL AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THE STRONGER STORMS. DISCUSSION... AN UPPER DISTURBANCE WILL INTERACT WITH A STALLED FRONTAL BOUNDARY AND INCREASING INSTABILITY DURING AFTERNOON HEATING TO PRODUCE SCATTERED THUNDERSTORMS TODAY. A FEW STORMS COULD BECOME SEVERE... MAINLY BETWEEN 2 PM AND 10 PM... AND GENERALLY ALONG AND WEST OF A SUMMERVILLE TO STONE MOUNTAIN TO SWAINSBORO LINE... WHICH INCLUDES THE ATLANTA METRO AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A SERIES OF UPPER DISTURBANCES COMBINED WITH MARGINAL INSTABILITY DURING DAYTIME HEATING WILL BRING A SLIGHT CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING THROUGH SATURDAY. STRONG GUSTY WINDS AND FREQUENT LIGHTNING WILL BE POSSIBLE WITH ANY THUNDERSTORMS THAT DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Mar 31, 2:47 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
247 PM EDT TUE MAR 31 2015
GAZ078-079-311915-
HARRIS GA-TALBOT GA-
247 PM EDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN HARRIS AND
TALBOT COUNTIES UNTIL 315 PM EDT...
AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF PINE MOUNTAIN...OR 10 MILES
NORTHWEST OF HAMILTON...MOVING EAST AT 35 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS HARRIS AND TALBOT COUNTIES THROUGH 315 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
HAMILTON...TALBOTTON...MANCHESTER...PINE MOUNTAIN...WAVERLY HALL...
WOODLAND...PINE MOUNTAIN-CALLAWAY GARDENS...JONES CROSSROADS...
PLEASANT HILL...BAUGHVILLE...OLIVE BRANCH...PINE MOUNTAIN VALLEY...
F.D. ROOSEVELT STATE PARK...WHITESVILLE-PINE LAKE AND FLINT HILL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
WEST CENTRAL GEORGIA.
LAT...LON 3287 8511 3287 8475 3284 8470 3285 8458
3282 8444 3259 8460 3281 8514
TIME...MOT...LOC 1846Z 290DEG 32KT 3287 8500Special weather statement, Mar 31, 2:50 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
250 PM EDT TUE MAR 31 2015
GAZ092-104-105-311915-
SUMTER GA-SCHLEY GA-DOOLY GA-
250 PM EDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN SUMTER...
SCHLEY AND DOOLY COUNTIES UNTIL 315 PM EDT...
AT 250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ELLAVILLE...MOVING EAST AT 35 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS SUMTER...SCHLEY AND DOOLY COUNTIES THROUGH 315 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
AMERICUS...ELLAVILLE...ANDERSONVILLE...NEW ERA...METHVINS...
BUMPHEAD...DRAYTON...FLINT RIVER WMA...PENNINGTON AND LA CROSSE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
WEST CENTRAL GEORGIA.
LAT...LON 3214 8440 3229 8434 3225 8422 3223 8422
3223 8414 3219 8413 3219 8409 3218 8407
3218 8405 3217 8403 3218 8403 3219 8402
3216 8390 3199 8400
TIME...MOT...LOC 1850Z 290DEG 32KT 3220 8426Special weather statement, Mar 31, 3:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT TUE MAR 31 2015
GAZ066-067-312000-
TROUP GA-MERIWETHER GA-
339 PM EDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZE HAIL IN TROUP AND
MERIWETHER COUNTIES UNTIL 400 PM EDT...
AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR STANDING ROCK...OR 8 MILES WEST OF
LAGRANGE...MOVING EAST AT 40 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZE SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT
MOVES ACROSS TROUP AND MERIWETHER COUNTIES THROUGH 400 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...HILLCREST...MOUNTVILLE...SAINT MARKS...ABBOTTSFORD...WARES
CROSSROADS...STATE LINE PARK...LOUISE...PIEDMONT HEIGHTS...
ODESSADALE...STOVALL AND BIG SPRINGS.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
WEST CENTRAL GEORGIA.
LAT...LON 3315 8517 3315 8473 3292 8475 3299 8521
3313 8524
TIME...MOT...LOC 1937Z 275DEG 33KT 3308 8518The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 2:47 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 28 min |
| Mar 31, 2:50 PM EDT | Special Weather Statement | FFC | Schley | 25 min |
| Mar 31, 3:42 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly | 48 min |
| Mar 31, 3:45 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 45 min |
| Mar 31, 4:23 PM EDT | Special Weather Statement | FFC | Crisp | 37 min |
| Mar 31, 4:30 PM EDT | Special Weather Statement | FFC | Talbot | 30 min |
| Mar 31, 4:32 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| Mar 31, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Talbot, Taylor, Upson | 33 min |
| Mar 31, 5:14 PM EDT | Special Weather Statement | FFC | Carroll, Coweta | 31 min |
| Mar 31, 5:15 PM EDT | Special Weather Statement | FFC | Carroll, Coweta | 30 min |
| Mar 31, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 42 min |
| Mar 31, 5:43 PM EDT | Special Weather Statement | FFC | Butts, Jasper | 32 min |
| Mar 31, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Spalding | 51 min |
| Mar 31, 6:24 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 36 min |
| Mar 31, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette | 30 min |
| Mar 31, 6:36 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Mar 31, 6:43 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 47 min |
| Mar 31, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Lamar, Meriwether, Pike, Spalding | 42 min |
| Mar 31, 6:57 PM EDT | Special Weather Statement | FFC | Upson | 33 min |
| Mar 31, 7:20 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 40 min |
| Mar 31, 7:35 PM EDT | Special Weather Statement | FFC | Crawford, Monroe | 25 min |
| Mar 31, 7:51 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe, Pike, Upson | 39 min |
| Mar 31, 7:56 PM EDT | Special Weather Statement | FFC | Fannin, Union | 34 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.